On sharp perturbed midpoint inequalities

Authors

  • Zheng Liu

DOI:

https://doi.org/10.5556/j.tkjm.36.2005.125

Abstract

The main purpose of this paper is to use a variant of Gr"uss inequality to obtain some perturbed midpoint inequalities. Moreover, we show that our results are sharp and precisely characterize the functions for which equality holds. Thus we provide improvements of some recent results for perturbed midpoint inequalities.

Author Biography

Zheng Liu

Institute of Applied Mathematics, Faculty of Science, Anshan University of Science and Technology, Anshan 114044, Liaoning, China.

Downloads

Published

2005-06-30

How to Cite

Liu, Z. (2005). On sharp perturbed midpoint inequalities. Tamkang Journal of Mathematics, 36(2), 131-136. https://doi.org/10.5556/j.tkjm.36.2005.125

Issue

Section

Papers